# SDR DL764050740

- Difficulty date: November 23, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 16,093 hours, 5,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S NOTICED ELECTRICAL SMELL BY ROW 40 LEFT SIDE OF CABIN.  REPAIRED WIRING ON EMPOWER LAPTOP SYSTEM.
